MathSciNet Relay Station
MathSciNet bibliographic data
MR21552 (9,78f) 10.0X
Givens, Wallace Parametric solution of linear homogeneous Diophantine equations. Bull. Amer. Math. Soc. 53, (1947). 780–783.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement